MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ BLOOD COLLECTION SET, 23GX0.75""

Medline Industries, LP MEDLINE; DBQ BLOOD COLLECTION SET, 23GX0.75""
Catalog Number DYNDTNBCS23G
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that blood running out of the tube holder in excessive amounts.
 
Additional Manufacturer Narrative
The customer reported blood running out of the tube holder in excessive amounts, and later information stated that during a routine patient blood draw in the emergency department the clinician used a standard vacutainer and reported excess bubbles.At this time, a sample was not received for investigation, and there were no samples, photos, videos, or other critical details provided, even after follow-ups with the customer.The investigation results were unconfirmed and the complaint was not confirmed.Sample required to determine cause; no further action was taken, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ BLOOD COLLECTION SET, 23GX0.75""
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50870885
Report Number1417592-2026-49125
Device Sequence Number9425504
Product Code FPA
UDI-Device Identifier30888277680238
UDI-Public30888277680238
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTNBCS23G
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown